SciELO - Scientific Electronic Library Online

 
vol.28 issue1ARENS REGULARITY OF SOME BILINEAR MAPS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.28 no.1 Antofagasta May 2009

http://dx.doi.org/10.4067/S0716-09172009000100001 

Proyecciones Journal of Mathematics
Vol. 28, Nº 1, pp. 1-19, May 2009.
Universidad Católica del Norte
Antofagasta - Chile


ON ĝ-HOMEOMORPHISMS IN TOPOLOGICAL SPACES


M. CALDAS1
S. JAFARI2
N. RAJESH3
M. L. THIVAGAR4

1 Universidade Federal Fluminense, Brasil.
2 College of Vestsjaelland South, Denmark.
3 Ponnaiyah Ramajayam College, India.
4 Arul Anandhar College, India.


Correspondencia a:


Abstract
In this paper, we first introduce a new class of closed map called ĝ-closed map. Moreover, we introduce a new class of homeomorphism called ĝ-homeomorphism, which are weaker than homeomorphism. We prove that gc-homeomorphism and ĝ-homeomorphism are independent. We also introduce ĝ*-homeomorphisms and prove that the set of all ĝ*-homeomorphisms forms a group under the operation of composition of maps.


2000 Math. Subject Classification : 54A05, 54C08.
Keywords and phrases : ĝ-closed set, ĝ-open set, ĝ-continuous function, ĝ-irresolute map.

REFERENCES
[1] Crossley S.G and Hildebrand S. K, Semi-closure, Texas J. Sci. 22, pp.99-112, (1971).
[2] Devi R, Balachandran K and Maki H, Semi-generalized homeomorphisms and generalized semi-homeomorphisms in topological spaces, Indian J. Pure Appl. Math., 26, pp. 271-284, (1995).
[3] Devi R, Maki H and Balachandran K, Semi-generalized closed maps and generalized semi-closed maps, Mem. Fac. Kochi Univ. Ser. A. Math., 14, pp. 41-54, (1993).
[4] Jafari S, Noiri T, Rajesh N and Thivagar M. L, Another generalization of closed sets. (Subm itted).
[5] Jänich K, Topologie, Springer-Verlag, Berlin, 1980 (English transl ation).
[6] Levine N, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70, pp. 36-41, (1963).
[7] Levine N, Generalized closed sets in topology, Rend. Circ. Math. Palermo, (2) 19, pp. 89-96; (1970).
[8] Maki H, Devi R and Balachandran K, Generalized α-closed sets in topology, Bull. Fukuoka Univ. Ed Part III, 42, pp. 13-21, (1993).
[9] Maki H, Sundram P and Balachandran K, On generalized homeomorphisms in topological spaces, Bull. Fukuoka Univ. Ed. Part III, 40, pp. 13-21, (1991).
[10] Mashhour A. S, Abd. El-Monsef M. E and El-Deeb S. N, On precontinuous and weak precontinuous mappings, Proc. Math. Phys, Soc. Egypt, 53, pp. 47-53, (1982).
[11] Njåstad O, On some classes of nearly open sets, Pacific J. Math. 15, pp. 961-970, (1965).
[12] Malghan S. R, Generalized closed maps, J. Karnataka Univ. Sci., 27, pp. 82-88, (1982).
[13] Rajesh N and Ekici E, On a new form of irresoluteness and weak forms of strong continuity (subm itted).
[14] Rajesh N and Ekici E, On ĝ-locally closed sets in topological spaces. Kochi. J of Math. Vol.2 (to appear), (2007).
[15] Rajesh N and Ekici E, On ĝ-continuous mappings in topological spaces. Proc. Inst. Math. (God. Zb. Inst. Mat.)., Skopje (to a ppear).
[16] Rajesh N and Ekici E, On a decomposition of T1/2-spaces, Math. Maced. (to a ppear).
[17] Stone M, Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41, pp. 374-481, (1937).
[18] Sundaram P, Studies on generalizations of continuous maps in topological spaces, Ph.D. Thesis, Bharathiar University, Coimbatore (1991).
[19] Veera Kumar M. K. R. S, ĝ-closed sets in topological spaces, Bull. Allahabad Math. Soc., 18, pp. 99-112, (2003).
[20] Veera Kumar M. K. R. S, Between g*-closed sets and g-closed sets, Antarctica J. Math, Re print.
[21] Veera Kumar M. K. R. S, #g-semi-closed sets in topological spaces, Antarctica J. Math, 2(2), pp. 201-222, (2005).

M. CALDAS
Departamento de Matemática Aplicada
Universidade Federal Fluminense
Rua Mário Santos Braga, s/no
24020-140, Niterói
RJ BRAZIL
e-mail : gmamccs@vm.uff.br

S. JAFARILI
College of Vestsjaelland South
Herrestraede 11
4200 Slagelse
DENMARK
e-mail : jafari@stofanet.dk

N. RAJESH
Department of Mathematics
Ponnaiyah Ramajayam College
Thanjavur, TamilNadu
INDIA
e-mail : nrajesh.topology@yahoo.co.in

M. L. THIVAGAR
Department of Mathematics
Arul Anandhar College
Karumathur, Madurai, TamilNadu
INDIA
e-mail : mlthivagar@yahoo.co.in

Received : August 2006. Accepted : November 2008

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License